# SDR IXXA090079O

- Difficulty date: December 28, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N748AX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 73,335 hours, 34,186 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: 400140901R
- Part serial: 070140248
- Condition: Defective
- Location: Zone 900
- Part time: 73,335 hours, 34,186 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, WHILE BEING USED THE MICROWAVE STARTED SPARKING AND EMITTED ELECTRICAL ODOR. THE CREW SHUT MICROWAVE OFF. LANDED WITHOUT FURTHER INCIDENT.  MX REMOVED MICROWAVE, PULLED AND COLLARD CIRCUIT BREAKER IAW NEF 25-20-01-01.  ACFT WAS RETURNED TO SERVICE.
